# SDR CA960126033

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lear 35A
- Engine: Garrtt TFE7312
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 30728851
- Condition: Failed
- Location: Accessory Gearbx
- Part time: 8,878 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)SUBMITTER NOTICED HIGH METAL CONTENT IN S.O.A.P. SAMPLE. FOUND REAR ACCESSORY GENERATOR DRIVE BEARING WITH RACE DESTROYED, AND BALL BEARINGS FLATTENED.
